# SDR GTIA2018062127007

- Difficulty date: June 20, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 31,560 hours, 14,587 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Mid Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT IN THE MID CABIN, DURING SHORT FINAL.  F/A REPORTED A MUSTY ODOR IN THE MID CABIN ONLY.  CHECKED ENGINE DE-OILERS & APU FOR LEAKS,  NO FAULTS NOTED.  PERFORMED IDENTIFICATION OF THE CAUSE OF ODOR IN CABIN IAW TSM 05-50-00-810-831-A.  PERFORMED ENGINE RUNS A ISOLATED EACH PACKS. NO ODOR REPRODUCED. ACFT  OK FOR SERVICE.
